# SDR USAA2011080100014

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,639 hours, 39,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROWS 9 AND 10 LOW LEVEL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND PIN IN CONNECTOR BROKEN.  REMOVED AND REPLACED SAME.  REFERENCE BOEING SWPM 20-61-16.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
